First of all, you should know the oral contraceptive pills
have some effects such as: thrombosis and hypertension
. So, you should stop them and ask a gynecologist for help.
Second you should do more investigations on your heart such as:an ECG with effort and an ECHO on your heart to assess your heart condition. Third,you should change your lifestyle choice, for example, you should stop eating fat-rich diet, decrease salt intake and avoid drinking and smoking. If you were overweight
, you should decrease your weight by going on diet.
Finally, you should take Aspirin 160 mg twice per day after meals to avoid thrombosis, Vitamin B complex once per day after lunch and Benfotiamine
40 mg twice per day after meals. Sometimes, the symptoms of migraine could be mistaken with the symptoms of Transient Ischemic Attack
Hope I have answered your query. Let me know if I can assist you further.
Dr. Mustafa, Neurologist